A fixed point theorem using E.A property on multiplicative metric space

V. Srinivas, T. Tirupathi, K. Mallaiah

Abstract


The emphasis of this paper is to establish a common fixed point theorem on a multiplicative metric space using the conditions weakly compatible mappings and EA-property. Further some examples are discussed to substantiate our result.

Full Text: PDF

Published: 2020-07-17

How to Cite this Article:

V. Srinivas, T. Tirupathi, K. Mallaiah, A fixed point theorem using E.A property on multiplicative metric space, J. Math. Comput. Sci., 10 (2020), 1788-1800

Copyright © 2020 V. Srinivas, T. Tirupathi, K. Mallaiah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS